MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, PEEK, NON-COLLAGEN COATED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IB KIT, PEEK, NON-COLLAGEN COATED; BIO SOFT TISSUE FIXATN FASTNR
Model Number IB KIT, PEEK, NON-COLLAGEN COATED
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant labels are missing.The problem was noticed after the surgery/ treatment.There was no harm or adverse event for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.A trend was identified for this reported event for the ar-1778p-cp batch 11360087 and, as a result, a part was pulled from inventory.The implant system was opened and no patient labels were present in the packaging.Per the bom and lcn0046068 for part ar-1778p-cp batch 11360087 there are to be patient labels present in the packaging.Ncr-16438 was initiated to address the nonconformance.

Brand Name
IB KIT, PEEK, NON-COLLAGEN COATED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19186119
Report Number1220246-2024-02419
Device Sequence Number7403244
Product Code MAI
UDI-Device Identifier00888867318120
UDI-Public00888867318120
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberIB KIT, PEEK, NON-COLLAGEN COATED
Device Catalogue NumberAR-1778P-CP
Device Lot Number11360087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date04/25/2024
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown